Rationally additive semirings

Z. Ésik, Werner Kuich

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We define rationally additive semirings that are a generalization of (ω)-complete and (ω-)continuous semirings. We prove that every rationally additive semiring is an iteration semiring. Moreover, we characterize the semirings of rational power series with coefficients in N , the semiring of natural numbers equipped with a top element, as the free rationally additive semirings.

Original languageEnglish
Pages (from-to)173-183
Number of pages11
JournalJournal of Universal Computer Science
Volume8
Issue number2
Publication statusPublished - 2002

Fingerprint

Semiring
Natural number
Power series
Iteration
Coefficient

Keywords

  • Complete semiring
  • Fixed point
  • Iteration semiring
  • Power series
  • Semiring

ASJC Scopus subject areas

  • Computer Science(all)

Cite this

Rationally additive semirings. / Ésik, Z.; Kuich, Werner.

In: Journal of Universal Computer Science, Vol. 8, No. 2, 2002, p. 173-183.

Research output: Contribution to journalArticle

Ésik, Z & Kuich, W 2002, 'Rationally additive semirings', Journal of Universal Computer Science, vol. 8, no. 2, pp. 173-183.
Ésik, Z. ; Kuich, Werner. / Rationally additive semirings. In: Journal of Universal Computer Science. 2002 ; Vol. 8, No. 2. pp. 173-183.
@article{849b9bffc4bd4b049070ed73fb161d73,
title = "Rationally additive semirings",
abstract = "We define rationally additive semirings that are a generalization of (ω)-complete and (ω-)continuous semirings. We prove that every rationally additive semiring is an iteration semiring. Moreover, we characterize the semirings of rational power series with coefficients in N ∞, the semiring of natural numbers equipped with a top element, as the free rationally additive semirings.",
keywords = "Complete semiring, Fixed point, Iteration semiring, Power series, Semiring",
author = "Z. {\'E}sik and Werner Kuich",
year = "2002",
language = "English",
volume = "8",
pages = "173--183",
journal = "Journal of Universal Computer Science",
issn = "0948-6968",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - Rationally additive semirings

AU - Ésik, Z.

AU - Kuich, Werner

PY - 2002

Y1 - 2002

N2 - We define rationally additive semirings that are a generalization of (ω)-complete and (ω-)continuous semirings. We prove that every rationally additive semiring is an iteration semiring. Moreover, we characterize the semirings of rational power series with coefficients in N ∞, the semiring of natural numbers equipped with a top element, as the free rationally additive semirings.

AB - We define rationally additive semirings that are a generalization of (ω)-complete and (ω-)continuous semirings. We prove that every rationally additive semiring is an iteration semiring. Moreover, we characterize the semirings of rational power series with coefficients in N ∞, the semiring of natural numbers equipped with a top element, as the free rationally additive semirings.

KW - Complete semiring

KW - Fixed point

KW - Iteration semiring

KW - Power series

KW - Semiring

UR - http://www.scopus.com/inward/record.url?scp=33947375111&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33947375111&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33947375111

VL - 8

SP - 173

EP - 183

JO - Journal of Universal Computer Science

JF - Journal of Universal Computer Science

SN - 0948-6968

IS - 2

ER -